MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; WALKER

COM-DA HEALTHCARE CO.,LTD DRIVE; WALKER
Model Number 10247-4
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare received a complaint involving a walker from an end user, who reported that while using the walker, it "slid," causing her to fall.The end user stated that "with all the narcotics in her body, [she] shouldn't have to worry about the surfaces [she] walks on." she stated that to her knowledge "nothing on the unit is broken but left a skid mark on her floor." as a result of the fall, she hit the left side of her head and "ruptured her ear." drive is currently investigating the incident, including attempting to retrieve the product to evaluate it.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao st.
w district, no.6 workshop ii
zhongshan city, guangdong
CH 
MDR Report Key15057719
Report Number2438477-2022-00060
Device Sequence Number5500887
Product Code ITJ
UDI-Device Identifier50822383537257
UDI-Public50822383537257
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2022
Report Date (Section F) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number10247-4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/08/2022
Event Location Home
Date Report to Manufacturer07/21/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Date Report Sent to FDA07/19/2022